Thermodynamics of strongly disordered spin ladders

Yusuf, E. and Yang, K. (2002) Thermodynamics of strongly disordered spin ladders. Physical Review B, 65 22: 224428-1-224428-10. doi:10.1103/PhysRevB.65.224428

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ133394.pdf Full text (open access) application/pdf 125.96KB 2

Author Yusuf, E.
Yang, K.
Title Thermodynamics of strongly disordered spin ladders
Journal name Physical Review B   Check publisher's open access policy
ISSN 1098-0121
Publication date 2002-06-01
Year available 2002
Sub-type Article (original research)
DOI 10.1103/PhysRevB.65.224428
Open Access Status File (Publisher version)
Volume 65
Issue 22
Start page 224428-1
End page 224428-10
Total pages 10
Place of publication College Pk
Publisher American Physical Soc
Language eng
Subject 02 Physical Sciences
Abstract We study antiferromagnetic two-leg spin-1/2 ladders with strong bond randomness, using the real-space renormalization-group method. We find the low-temperature spin susceptibility of the system follows nonuniversal power laws, and that the ground-state spin-spin correlation is short ranged. Our results suggest that there is no phase transition when the bond randomness increases from zero; for strong enough randomness the system is in a Griffith region with divergent spin susceptibility and short-range spin-spin correlation.
Keyword Physics, Condensed Matter
Anti-ferromagnetic Chain
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 28 Mar 2008, 15:13:40 EST